# SDR QXEA0000409

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT-HAND EMERGENCY EXIT DOOR TOP FORWARD CORNER SKIN HAD APPROXIMATELY 1 INCH CRACK.  REPAIRED IAW FOKKER SRM 52-02-03, PAGE 5 AND SRM 51-31-05.
